2017
Том 69
№ 9

All Issues

On Bicyclic T-Factorizability in the Class T[14, 6]

Petrenyuk A. Ya.

Full text (.pdf)


Abstract

We completely solve the problem of the existence of T-factorizations in the class of trees of order 14 with the largest vertex order 6.

English version (Springer): Ukrainian Mathematical Journal 55 (2003), no. 7, pp 1207-1217.

Citation Example: Petrenyuk A. Ya. On Bicyclic T-Factorizability in the Class T[14, 6] // Ukr. Mat. Zh. - 2003. - 55, № 7. - pp. 998-1005.

Full text